Alert archive / Washington / Flash Flood Warnings in 2009
Flash Flood Warning 3, NWS Spokane, WA
NWS Spokane, WA issued this flash flood warning at Jun 15, 2009, 5:46 PM PDT for Pend Oreille County, Stevens County, Washington. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 5:46 PM PDT (00:46 UTC)
- Expired
- Jun 15, 2009, 6:45 PM PDT
- In force
- 59 min
- Issued by
- NWS Spokane, WA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Pend Oreille County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 51 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 0.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 91 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1854 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS56 KOTX 160046 FFWOTX WAC051-065-160145- /O.NEW.KOTX.FF.W.0003.090616T0046Z-090616T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SPOKANE WA 546 PM PDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHWESTERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON... SOUTHEASTERN STEVENS COUNTY IN NORTHEAST WASHINGTON... * UNTIL 645 PM PDT * AT 542 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM A THUNDERSTORM OVER EXTREME SOUTH CENTRAL PEND OREILLE COUNTY...OR 17 MILES WEST OF NEWPORT...MOVING EAST AT 15 MPH. * THE STORM PRODUCING FLASH FLOODING WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. BUCK CREEK...11 MILES WEST OF DIAMOND LAKE...HAS RECEIVED OVER TWO INCHES OF RAINFALL IN ONE HOUR FROM DOPPLER RADAR ESTIMATED PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4817 11756 4816 11732 4805 11731 4806 11755 $$ JW
1 follow-up statement
000 WGUS76 KOTX 160144 FFSOTX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 644 PM PDT MON JUN 15 2009 WAC051-065-160153- /O.EXP.KOTX.FF.W.0003.000000T0000Z-090616T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PEND OREILLE WA-STEVENS WA- 644 PM PDT MON JUN 15 2009 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM PDT FOR SOUTHEASTERN STEVENS AND SOUTHWESTERN PEND OREILLE COUNTIES... THUNDERSTORMS ARE DECREASING IN INTENSITY...BUT LIGHT TO MODERATE RAIN SHOWERS WILL CONTINUE OVER THE REGION THROUGH 8PM. LAT...LON 4817 11756 4816 11732 4805 11731 4806 11755 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 5:25 PM PDT, 21 minutes earlier.
Area forecast discussion, Jun 15, 5:25 PM PDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
525 PM PDT MON JUN 15 2009
.SYNOPSIS...
MORE SHOWERS AND THUNDERSTORMS ARE IN STORE FOR THE MOUNTAINOUS
REGIONS OF THE INLAND NORTHWEST TUESDAY AS A MOIST AND UNSTABLE
AIR MASS TAKES ANOTHER DAY TO WORK ITS WAY OUT OF THE REGION. BY
WEDNESDAY A MORE PROGRESSIVE WEATHER PATTERN WILL BECOME
ESTABLISHED WITH A WEAK COLL FRONT PASSAGE AND MAINLY MOUNTAIN
SHOWERS. RELATIVELY DRY CONDITIONS AND SEASONABLY NORMAL
TEMPERATURES WILL ROUND OUT THE WORK WEEK.
&&
.DISCUSSION...
TONIGHT AND TUESDAY...ONCE AGAIN A VERY MOIST AND UNSTABLE AIR
MASS IS MANIFESTING ITSELF WITH SCATTERED THUNDERSTORMS PROWLING
THE MOUNTAINOUS ZONES TO THE NORTH OF THE BASIN. THE MID AND UPPER
LEVEL FLOW PATTERN IS STILL MUSHY AND WEAK...BUT WHILE APPARENTLY
OROGRAPHY HAS PLAYED A CONSIDERABLE ROLE IN CONVECTIVE
INITIATION...RADAR AND SATELLITE DO SUGGEST THESE STORMS ARE
MOVING OFF THE PEAKS. ALSO...ACTIVITY IN THE CASCADES IS NOT AS
WIDESPREAD AS YESTERDAY. THIS SUGGESTS THE OVERALL PATTERN IS
BEGINNING TO BECOME MORE PROGRESSIVE AND LEAVES GUARDED OPTIMISM
THAT THE STAGNANT MUGGY AND UNSTABLE AIR MASS WHICH HAS SQUATTED
OVER THE FORECAST AREA IS BEGINNING TO SHAKE LOOSE. SATELLITE
ALSO LENDS CREDENCE TO THIS TREND WITH A DECREASE IN ACTIVITY OVER
THE DEEP BASIN AND WESTERN ZONES FROM 24 HOURS AGO. WHILE THERE
ARE DIFFERENCES IN SUB-SYNOPTIC DETAILS...BOTH THE NAM AND GFS
MODELS INDICATE A DECOUPLING OF A NEW CALIFORNIA CLOSED LOW FROM
THE MID LATITUDE WESTERLY FLOW...WITH THE FORECAST AREA COMING
UNDER THE INFLUENCE OF THE MORE PROGRESSIVE NORTHERN BRANCH
TONIGHT AND TUESDAY. THIS FLOW WILL SHUNT THE DEEP MOISTURE AXIS
CURRENTLY OVER THE IDAHO PANHANDLE TO THE EAST INTO
MONTANA...EVENTUALLY...BUTPROBABLY NOT BEFORE ANOTHER AFTERNOON OF
SCATTERED THUNDERSTORMS TUESDAY OVER THE NORTHEASTERN MOUNTAIN
ZONES. MEANWHILE A CONTINUING STABILIZATION TREND IS LIKELY IN THE
WESTERN REACHES OF THE FORECAST AREA.
FOR TONIGHT...MUCH LIKE LAST NIGHT...THE CURRENT ROUND OF
THUNDERSTORM ACTIVITY WILL DECREASE AFTER SUNSET WITH LINGERING
SIMPLE RAIN SHOWERS POSSIBLE THROUGH THE NIGHT. CURRENT FLASH
FLOOD WATCHES WILL REMAIN IN EFFECT UNTIL EXPIRATION AT 8 PM
TONIGHT. EVEN THOUGH STORMS ARE MOVING TODAY...IN MANY LOCATIONS
NORTH AND EAST OF THE COLUMBIA BASIN THE SOIL IS NEAR SATURATION
AND MAY BE SUSCEPTIBLE TO FLOODING FROM A PASSING CLOUDBURST OF
RATHER BRIEF DURATION.
ON TUESDAY A GENERAL DRYING TREND IS EXPECTED OVER THE DEEP BASIN
AND CASCADES...WHILE MORE THUNDERSTORMS...ALBEIT LESS
WIDESPREAD...ARE EXPECTED OVER THE PANHANDLE AND NORTHEAST
MOUNTAINS. HIGH TEMPERATURES TOMORROW WILL CREST AROUND SEASONAL
NORMALS. /FUGAZZI
BY TUESDAY NIGHT...THE FLOW PATTERN ALOFT TAKES ON MORE OF A
WESTERLY COMPONENT WITH A PACIFIC FETCH. A SHORTWAVE TROUGH
CROSSES THE CASCADES AND MOVES INTO EASTERN WASHINGTON OVERNIGHT.
THE MUGGY AND UNSTABLE AIRMASS WILL CONTINUE TO LINGER OVER NORTH
IDAHO THROUGH THE EVENING WITH THE THREAT OF THUNDERSTORMS...
WHILE THIS FRONT WILL PUSH INTO THE REGION LATE THAT NIGHT WITH
COOLER AND BREEZY CONDITIONS. A CHANCE OF SHOWERS WILL CONTINUE
BUT MAINLY IN THE UPSLOPE REGIONS OF THE BLUE AND CENTRAL IDAHO
PANHANDLE MOUNTAINS.
ON WEDNESDAY AND WEDNESDAY NIGHT...THE UPPER LEVEL TROUGH SLOWLY
MOVES THROUGH NORTH IDAHO INTO WESTERN MONTANA AS A RIDGE BUILDS
IN THE EASTERN PACIFIC. THIS WILL KEEP NORTHWEST FLOW ACROSS THE
REGION AND ENHANCE OROGRAPHIC POST FRONTAL PRECIPITATION ACROSS
NORTHEAST WASHINGTON AND MUCH OF THE IDAHO PANHANDLE WHERE
UNSTABLE CONDITIONS REMAIN. STABLE WESTERLY FLOW WILL PREVAIL IN
THE LEE OF THE CASCADES INTO THE BASIN WITH BREEZY AND COOLER
CONDITIONS. THE UPPER LEVEL TROUGH GRADUALLY SHIFT EAST WEDNESDAY
EVENING AND CONVECTION WANES. A DRIER AND MORE STABLE NORTHWEST TO
NORTH FLOW MOVES INTO THE REGION WITH SOME CLEARING CONDITIONS.
THEN THURSDAY AND THURSDAY NIGHT...THE UPPER RIDGE MOVES TO THE
COAST WITH A HINT OF NORTHWEST FLOW ACROSS THE INLAND NORTHWEST.
IT WILL BE MORE STABLE AND DRIER WITH ONLY A FEW OROGRAPHIC
MOUNTAIN SHOWERS IN THE IDAHO PANHANDLE DURING THE AFTERNOON AND
EVENING. ANTICIPATE LESS WIND AND MORE CLEARING THROUGH THE
EVENING. /RFOX
FRIDAY THROUGH TUESDAY...THE SHORT-LIVED RIDGING WILL BECOME
REPLACED WITH WEST COAST TROUGHING MUCH LIKE WE EXPERIENCED
THROUGH LAST WEEKEND. ONE LARGE DIFFERENCE FROM THE PREVIOUS WEST
COAST TROUGH IS THE LACK OF SHORTWAVE RIDGING TO OUR NORTH WHICH
ULTIMATELY SPLIT AND WEAKENED ENERGY APPROACHING THE PAC NW AND
RESULTED IN WEAK SHEAR...HEAVY RAIN PRODUCING THUNDERSTORMS. FOR
THIS PERIOD...LOW PRESSURE WILL TAKE HOLD OF BRITISH COLUMBIA AND
WE WILL BE MORE VULNERABLE TO A BARRAGE OF IMPULSES ROTATING
AROUND THE PARENT LOW BEFORE IT SETTLES SOUTH INTO THE PAC NW IN
THE LATTER HALF OF THE WEEKEND. THE TIMING AND STRENGTH OF EACH
IMPULSE IS STILL A BIT IN QUESTION AND BIDING WHAT TIME EACH COMES
THROUGH...WILL GIVE US MORE CONFIDENCE ON THE DIFFERENCE OF
WX TYPE...RAIN SHOWERS OR THUNDER. ONE THING FOR CERTAIN IS THE
SHEAR WILL BE MUCH STRONGER SO ANY WAVES CROSS THROUGH AT PEAK
HEATING SHOULD ALLOW FOR A MORE ORGANIZED STORM STRUCTURE AND
POSSIBILITY FOR STRONGER STORMS WITH WIND...HAIL CHANCES
INCREASING GIVEN THERE IS ADEQUATE MOISTURE TRANSPORT AHEAD OF
THE WAVES. WITH THE PASSAGE OF EACH WAVE...WE WILL ALSO SEE A
PERIOD OF ENHANCED WESTERLIES WHICH WILL ACT TO KEEP THE
WESTERN BASIN SHADOWED FROM TIME TO TIME.
THIS FORECAST WILL GENERALLY FOLLOW THE LAST FEW RUNS OF THE
EC AND GEFS MEAN WHICH ARE CLUSTERED PRETTY TIGHT AND TREND AWAY
FROM THE 12Z OPERATIONAL GFS WHICH APPEARS TO BE A LARGE OUTLIER
WITH EVOLVING ANOTHER CLOSED LOW OVER NORTHERN CA BY SUNDAY...BUT
WILL HAVE TO CLOSELY MONITOR HOW THE MODELS TREND IN THE NEXT 24
HRS.
TEMPERATURES THROUGH THE PERIOD WILL GENERALLY REMAIN NEAR TO
SLIGHTLY ABOVE NORMAL WITH THE EXCEPTION OF LOCALIZED PERSISTENT
CONVECTIVE CLOUD SHIELDS. /SB
&&
.AVIATION...
A MOIST AND UNSTABLE AIR MASS WILL PROMOTE SCATTERED THUNDERSTORMS
ACROSS THE NORTHERN COLUMBIA BASIN AND THE MOUNTAINS NORTH OF THE
BASIN AND THE IDAHO PANHANDLE THROUGH 03Z TONIGHT. THESE STORMS WILL
IMPACT THE KGEG...KSFF AND KCOE TAF SITES. ACTIVITY WILL DIE DOWN
AFTER SUNSET TO LINGERING SHOWERS OVERNIGHT OVER THE IDAHO PANHANDLE
WITH VFR CONDITIONS AT ALL TAF SITES. SCATTERED THUNDERSTORMS WILL
DEVELOP AGAIN ON TUESDAY AFTER 19Z BUT BE CONFINED TO THE MOUNTAINS
NORTH AND EAST OF THE BASIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 57 80 57 78 53 78 / 30 10 10 20 10 10
COEUR DALENE 54 78 55 75 51 77 / 50 10 20 30 20 10
PULLMAN 52 77 52 74 47 75 / 30 10 30 30 20 10
LEWISTON 59 84 60 82 55 82 / 30 10 30 30 20 10
COLVILLE 53 84 55 81 48 82 / 50 20 20 30 20 10
SANDPOINT 51 77 51 72 47 75 / 60 30 20 40 40 20
KELLOGG 53 77 55 73 51 74 / 60 30 30 50 50 20
MOSES LAKE 56 85 60 85 53 85 / 0 0 10 10 10 0
WENATCHEE 61 86 62 83 57 84 / 0 0 10 10 0 0
OMAK 54 88 56 84 50 85 / 0 10 10 20 10 0
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR NORTHERN
PANHANDLE.
FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR CENTRAL
PANHANDLE MOUNTAINS.
WA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR NORTHEAST
MOUNTAINS.
&&Hazardous weather outlook, Jun 15, 6:21 AM PDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 621 AM PDT MON JUN 15 2009 IDZ002>004-161330- COEUR DALENE AREA-IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS- 621 AM PDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO. .DAY ONE...TODAY AND TONIGHT SLOW MOVING SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON. LOCALLY HEAVY RAIN IS POSSIBLE WITH THESE STORMS. THIS WILL RESULT IN THE POSSIBILITY OF LOCALIZED DEBRIS FLOWS AND FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH WEDNESDAY. IDZ001-026-027-WAZ031>038-041>044-161330- NORTHERN PANHANDLE-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 621 AM PDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND LINGER INTO THIS EVENING. SOME OF THESE STORMS MAY CONTAIN BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY OUTFLOW WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY UNSETTLED WEATHER IS EXPECTED TO CONTINUE THROUGH WEDNESDAY.
In the hours before
Local storm report, Jun 15, 4:31 PM PDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
431 PM PDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HEAVY RAIN 8 SE NORTHPORT 48.85N 117.63W
06/15/2009 M1.00 INCH STEVENS WA TRAINED SPOTTER
SPOTTER STEVENS5 REPORTED ONE INCH OF RAINFALL IN 30
MINUTES
&&
SBODNARSpecial weather statement, Jun 15, 4:55 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPOKANE WA 455 PM PDT MON JUN 15 2009 IDZ001-WAZ037-160045- BONNER ID-PEND OREILLE WA-STEVENS WA-KOOTENAI ID-SPOKANE WA- 455 PM PDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN SPOKANE COUNTY IN EASTERN WASHINGTON EXTREME SOUTHEASTERN STEVENS COUNTY IN NORTHEAST WASHINGTON SOUTHERN PEND OREILLE COUNTY IN NORTHEAST WASHINGTON NORTHWESTERN KOOTENAI COUNTY IN THE PANHANDLE OF IDAHO SOUTHWESTERN BONNER COUNTY IN THE PANHANDLE OF IDAHO UNTIL 545 PM PDT AT 451 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF DIAMOND LAKE..MOVING EAST...SOUTHEAST AT 20 MPH. WIND GUSTS UP TO 50 MPH...HAIL UP TO HALF INCH IN DIAMETER... AND TORRENTIAL DOWNPOURS. IN ADDITION...RADAR HAS BEEN INDICATING SHORT-LIVED WEAK CIRCULATIONS AT TIMES WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DIAMOND LAKE... NEWPORT... PRIEST RIVER... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4826 11677 4791 11689 4808 11751 4825 11743 TIME...MOT...LOC 2351Z 282DEG 20KT 4812 11730 SB
Local storm report, Jun 15, 5:40 PM PDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
540 PM PDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HEAVY RAIN 8 SE NORTHPORT 48.85N 117.63W
06/15/2009 M1.41 INCH STEVENS WA TRAINED SPOTTER
SPOTTER STEVENS 5 MEASURED 1.41 INCHES OF RAIN IN 40
MINUTES. STORM ENDED SOON AFTER.
&&
MFUGAZZIThe office that day
Everything else NWS Spokane, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 5:26 PM PDT | Areal Flood Advisory | OTX | Pend Oreille | 3 hr |
| Jun 15, 9:15 PM PDT | Areal Flood Advisory | OTX | Ferry, Stevens | 3 hr |
Nearby
Flash Flood Warnings in Washington, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.